research article
Stable manifolds for all monic supercritical focusing nonlinear Schrodinger equations in one dimension
Cite this item
Krieger, J., & Schlag, W. (2006). Stable manifolds for all monic supercritical focusing nonlinear Schrodinger equations in one dimension. Journal of the American Mathematical Society, 19, 815–920. https://doi.org/10.1090/S0894-0347-06-00524-8
Click Copy to copy the citation, or select the text manually.
Loading...
Name
1d_submit.pdf
Access type
openaccess
Size
645.72 KB
Format
Adobe PDF
Checksum (MD5)
754d1c700c954814d1bf552ca7ae148a